# SDR AALA202106239011

- Difficulty date: June 22, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 36,010 hours, 14,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Row 17
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD ESCAPE PATH LIGHT AT ROW 17 LEFT INOPERATIVE.  PERFORMED OPS CHECK OF EMERGENCY ESCAPE PATH LIGHTING IAW AMM 33-51-03. NO DEFECTS NOTED AT THIS TIME.
